# SDR ASOA201209008138T

- Difficulty date: September 7, 2012
- Submitted: September 9, 2012
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 26,983 hours, 14,753 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 23,956 hours, 13,068 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS SEEN IN THE CABIN DURING ENGINE RUNS AND WAS ISOLATED TO THE NR 1 ENGINE.  MX REMOVED AND REPLACED ENGINE IAW TASKCARD 6271001.  ALL WORK WAS ACCOMPLISHED AND THEN RELEASED UPON COMPLETION OF OPS CHECKS AND LEAK CHECKS.
